Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 181, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 14, 2008, 12:46 AM CDT for 4 counties in Missouri. It was in force for 8 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2008, 12:46 AM CDT (05:46 UTC)
- Expired
- Sep 14, 2008, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, MO, Laclede County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 67 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 7:18 AM CDT | HEAVY RAIN 4.1 | 1 Se Morgan, MO | |
| Sep 14, 7:23 AM CDT | HEAVY RAIN 4.01 | 1 E Plad, MO | |
| Sep 14, 7:28 AM CDT | FLASH FLOOD | 5 Ne Buffalo, MO | STATE HIGHWAY C FLOODED AND CLOSED AT COUNTY HIGHWAY 65 130. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 402 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1139 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 140546
FFWSGF
MOC059-105-225-229-141400-
/O.NEW.KSGF.FF.W.0181.080914T0546Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 AM CDT SUN SEP 14 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DALLAS COUNTY IN SOUTHWEST MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 900 AM CDT.
* AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF VERY HEAVY RAINFALL MOVING NORTHWARD OVER MUCH OF DALLAS
AND NORTHWEST LACLEDE COUNTY. ADDITIONAL HEAVY RAIN WILL THEN
RETURN TO THE AREA AS SHOWERS AND A FEW THUNDERSTORMS OVER NORTHERN
ARKANSAS TRACK BACK INTO THE WARNED AREA PRODUCING AN ADDITIONAL TWO
TO THREE INCHES OF RAIN.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3711 9305 3716 9307 3741 9307 3742 9315
3743 9316 3787 9318 3786 9261 3780 9255
3784 9249 3783 9245 3785 9241 3771 9241
3764 9226 3709 9226
$$
RUNNELS4 follow-up statements
000
WGUS73 KSGF 140756
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 AM CDT SUN SEP 14 2008
MOC059-105-225-229-141400-
/O.CON.KSGF.FF.W.0181.000000T0000Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-LACLEDE MO-DALLAS MO-
256 AM CDT SUN SEP 14 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
DALLAS...LACLEDE...WEBSTER AND WRIGHT COUNTIES...
AT 250 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. 6 TO 8 INCHES OF WATER IS FLOWING THROUGH THE INTERSECTION
OF MISSOURI HIGHWAY 13 AND FARM ROAD 34. ADDITIONAL FLOODING IS
OCCURRING AT FARM ROAD 146 AND QUAIL STREET IN SPRINGFIELD.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. WITH HEAVY RAINFALL
EXPECTED FOR THE REMAINDER OF TONIGHT...RAPID RISES OF AREA STREAMS
AND CREEKS ARE LIKELY AND QUICK INUNDATION OF AREA ROADWAYS IS
EXPECTED.
LAT...LON 3711 9305 3716 9307 3741 9307 3742 9314
3744 9316 3787 9318 3786 9262 3780 9255
3784 9249 3783 9245 3785 9241 3771 9241
3764 9226 3709 9227
$$
ANGLE000
WGUS73 KSGF 141154
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 AM CDT SUN SEP 14 2008
MOC059-105-225-229-141400-
/O.CON.KSGF.FF.W.0181.000000T0000Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-LACLEDE MO-DALLAS MO-
654 AM CDT SUN SEP 14 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
DALLAS...LACLEDE...WEBSTER AND WRIGHT COUNTIES...
AT 643 AM CDT...THE DEPARTMENT OF TRANSPORTATION INDICATED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. MODOT REPORTS STATE ROUTE N CLOSED DUE TO FLOODING 6 MILES
WSW OF MANSFIELD.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
FOR ADDITIONAL ROAD CLOSURE INFORMATION GO TO WWW.MODOT.ORG
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
LAT...LON 3711 9305 3716 9307 3741 9307 3742 9314
3744 9316 3787 9318 3786 9262 3780 9255
3784 9249 3783 9245 3785 9241 3771 9241
3764 9226 3709 9227
$$
ANGLE000
WGUS73 KSGF 141301
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 AM CDT SUN SEP 14 2008
MOC059-105-225-229-141400-
/O.CON.KSGF.FF.W.0181.000000T0000Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-LACLEDE MO-DALLAS MO-
801 AM CDT SUN SEP 14 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
DALLAS...LACLEDE...WEBSTER AND WRIGHT COUNTIES...
AT 751 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
RUNOFF WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THE WEBSTER COUNTY LAW ENFORCEMENT REPORTS FLOODING ALONG HIGHWAY
60 WEST OF WEST CENTER...ALONG HIGHWAY 60 AND VV...ALONG HIGHWAY
38 AND JJ...ALONG PANTHER CREEK...ALONG HIGHWAY W BEFORE HIGHWAY E...
ALONG EAST AND WEST CENTER IN ROGERSVILLE...AND ALONG IRON MOUNTAIN
AND TURKEY HILL.
ADDITIONAL FLOODING OF LOW WATER CROSSINGS AND LOW LYING AREAS IS
LIKELY IN DALLAS...LACLEDE...WEBSTER AND WRIGHT COUNTIES. FOR FURTHER
INFORMATION ON ROAD CLOSURES...GO TO WWW.MODOT.ORG
FLOODING IS OCCURRING. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
LAT...LON 3711 9305 3716 9307 3741 9307 3742 9314
3744 9316 3787 9318 3786 9262 3780 9255
3784 9249 3783 9245 3785 9241 3771 9241
3764 9226 3709 9227
$$
ANGLE000
WGUS73 KSGF 141355 RRC
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 AM CDT SUN SEP 14 2008
MOC059-105-225-229-141406-
/O.EXP.KSGF.FF.W.0181.000000T0000Z-080914T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-LACLEDE MO-DALLAS MO-
855 AM CDT SUN SEP 14 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 AM CDT FOR DALLAS...
LACLEDE...WEBSTER AND WRIGHT COUNTIES...
WHILE HEAVY RAINFALL HAS ENDED...SIGNIFICANT RUNOFF WILL CONTINUE
TODAY. AS A RESULT...AN AREAL FLOOD HAS BEEN ISSUED THROUGH 300 PM.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3711 9305 3716 9307 3741 9307 3742 9314
3744 9316 3787 9318 3786 9262 3780 9255
3784 9249 3783 9245 3785 9241 3771 9241
3764 9226 3709 9227
$$
GAGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 12:15 AM CDT, 31 minutes earlier.
Area forecast discussion, Sep 14, 12:15 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATE AVIATION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 AM CDT SUN SEP 14 2008
.DISCUSSION...
MAIN FOCUS FOR THIS FORECAST PACKAGE WAS ON THE EXPECTED HEAVY
RAINFALL AND WIND OVER THE NEXT 24 HOURS AS THE REMNANTS OF IKE
CROSS THROUGH THE REGION. THIS LATEST FORECAST HAS SHIFTED THE
AXIS OF THE HEAVIEST RAINFALL EVER SO SLIGHTLY TO THE WEST...AND
ALSO TAKEN THE MAIN IMPACTS OF IKE OUT OF HERE A BIT QUICKER ON
SUNDAY. ONE OTHER POTENTIAL IMPACT FROM THE REMNANTS OF IKE WILL
BE THE THREAT FOR ISOLATED TORNADOES. PLEASE REFER TO THE
MESOSCALE CONVECTIVE DISCUSSION BELOW FOR FURTHER DETAILS.
TONIGHT AND SUNDAY...IKE IS MAKING STEADY PROGRESS TO THE NORTH
THIS AFTERNOON ACROSS EASTERN TEXAS. THE TRACK UP TO THIS POINT
HAS TAKEN A SLIGHT WESTWARD JOG FROM THE PREVIOUS FORECAST.
MODELS ARE ALL VERY CONSISTENT IN TAKING THE REMNANTS OF IKE
ACROSS EXTREME SOUTHEAST OKLAHOMA THIS EVENING...AND THEN ACROSS
SOUTH CENTRAL AND SOUTHEAST MISSOURI EARLY SUNDAY MORNING. THE
REMNANTS WILL THEN QUICKLY RACE NORTHEAST INTO THE LOWER GREAT
LAKES BY SUNDAY AFTERNOON. THE REMNANTS OF IKE WILL CONTINUE TO
INTERACT WITH A SLOW MOVING FRONTAL BOUNDARY...PROVIDING A FOCUS
FOR VERY HEAVY RAINFALL.
BASED ON THE LATEST PROJECTED PATH AND TIMING OF IKE AND THAT
SURFACE FRONT...THE EXPECTED AREA OF HIGHEST QPF HAS BEEN SHIFTED
A BIT FARTHER WEST. PRESENT INDICATIONS ARE FOR WIDESPREAD 4 TO
6 INCH AMOUNTS ALONG AND JUST NORTH OF THE INTERSTATE 44 CORRIDOR.
1 TO 4 INCH AMOUNTS ARE EXPECTED ACROSS THE REST OF THE MISSOURI
OZARKS AND SOUTHEAST KANSAS. THERE IS NO QUESTION THAT WE WILL SEE
LOCALLY HIGHER AMOUNTS. THE BULK OF THE RAINFALL IS EXPECTED TO
OCCUR FROM MID EVENING INTO EARLY SUNDAY MORNING. THE RAIN MAY
ACTUALLY BE OVER ACROSS MUCH OF THE AREA BY EARLY SUNDAY
AFTERNOON. THE FLOOD WATCH WILL BE UPDATED BY 4 PM WITH THE LATEST
INFORMATION.
EAST TO SOUTHEAST WINDS WILL BEGIN TO INCREASE EARLY THIS EVENING
AS THE REMNANTS OF IKE CROSS THE RED RIVER. WINDS WILL THEN
EVENTUALLY BACK AROUND TO THE NORTHEAST AND EVENTUALLY NORTHWEST
ON SUNDAY MORNING AS THE LOW CENTER CROSSES SOUTH CENTRAL AND
SOUTHEAST MISSOURI. SUSTAINED WIND SPEEDS WILL INCREASE INTO THE
20 TO 30 MPH RANGE BY SUNRISE TOMORROW...BEFORE SLOWLY
DIMINISHING LATE SUNDAY MORNING AND AFTERNOON. THE LATEST SUITE OF
SHORT RANGE MODELS INDICATES 45 TO 50 KNOTS OF WIND AROUND THE 925
MB LEVEL FROM LATE TONIGHT INTO SUNDAY MORNING. THINK THERE WILL
BE ENOUGH MOMENTUM TRANSFER IN HEAVIER RAIN BANDS FOR 45 TO 50 MPH
GUSTS DOWN TO THE SURFACE. BEST CHANCE FOR THIS WILL LIKELY BE
ALONG THE PLATEAU AND CLOSER TO THE TRACK OF THE LOW CENTER ACROSS
SOUTH CENTRAL MISSOURI. A WIND ADVISORY HAS BEEN POSTED FOR THESE
AREAS.
SUNDAY NIGHT THROUGH FRIDAY...AFTER THE REMNANTS OF IKE GET OUT
OF HERE...A VERY QUIET PERIOD IS EXPECTED THROUGH FRIDAY. A DRY
NORTHWEST FLOW ALOFT WILL KEEP MOST IF NOT ALL OF THE MISSOURI
OZARKS DRY. TEMPERATURES WILL BE COOL AS A SURFACE RIDGE AXIS
SLOWLY NUDGES SOUTHEAST ACROSS THE REGION. MAY HAVE TO WORRY ABOUT
FOG FOR A NIGHT OR TWO AFTER THESE HEAVY RAINS. TEMPERATURES BY
MID TO LATE WEEK WILL SLOWLY WARM AS LOW LEVEL WINDS BEGIN TO
SHIFT AROUND TO THE SOUTHEAST AND SOUTH.
SCHAUMANN
&&
.PREV DISCUSSION...
/ISSUED 144 PM CDT SAT SEP 13 2008/
...MESOSCALE CONVECTIVE DISCUSSION...
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD WILL BE CLOSELY
MONITORING ENVIRONMENTAL AND RADAR TRENDS OVER THE NEXT FEW
HOURS...REGARDING THE DEVELOPMENT OF MINI SUPERCELL THUNDERSTORMS.
AN INCREASINGLY UNSTABLE AND MODERATELY SHEARED AIRMASS REMAINS IN
PLACE ACROSS SOUTHERN AND CENTRAL MISSOURI. INTERMITTENT CLOUD
BREAKS HAVE ALLOWED TEMPERATURES TO WARM INTO THE LOWER AND MIDDLE
80S...WHILE BACKED SOUTH TO SOUTHEAST SURFACE WINDS ARE ENHANCING
LOW LEVEL SHEAR.
FROM THE 18Z SPECIAL KSGF RAOB...213 J/KG OF 0-3KM CAPE EXISTED
WHILE OVERALL SURFACE BASED CAPE HAD EXCEEDED 1000 J/KG. LOW LEVEL
SHEAR WAS MARGINAL...BUT SHOULD TREND STRONGER AS SURFACE WINDS BACK
MORE TO THE SOUTHEAST WITH TIME. WITH THE REMNANT LOW OF IKE
APPROACHING...SPEED SHEAR WILL BECOME STRONGLY SHEARED.
CRAMER
&&
.AVIATION...
FOR THE 06Z TAFS...REMNANTS OF IKE CONTINUING TO MOVE NORTHEAST
INTO SOUTHERN MISSOURI. WILL CONTINUE TO SEE HEAVY RAINFALL CREATING
IFR CONDITIONS AT BOTH AIRFIELDS THIS MORNING...PROBABLY THROUGH
SUNRISE. AS THE LOW CENTER APPROACHES...WILL SEE WINDS REALLY
INCREASING AS THE PRESSURE GRADIENT INCREASES. IKES LOW WILL MOVE
OFF TO THE NORTHEAST BY LATE MORNING AND CONDITIONS SHOULD IMPROVE
SIGNIFICANTLY.
CLAYCOMB
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH MONDAY MORNING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
WIND ADVISORY FROM 1 AM TO 1 PM CDT SUNDAY FOR MOZ057-058-
069>071-079>083-088>098-101>106.
KS...FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Sep 13, 7:15 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 715 PM CDT SAT SEP 13 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 715 PM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: FLASH FLOODING...ISOLATED TORNADOES...AND WIND GUSTS UP 45 MPH. AREAS AFFECTED AND TIMING: TONIGHT. DISCUSSION: STORM TOTAL RAINFALL AMOUNTS WILL RANGE FROM TWO TO SEVEN INCHES OVERNIGHT TONIGHT AND INTO SUNDAY MORNING. FLOODING OF SMALL STREAMS...CREEKS...AND SOME MAIN STEM RIVERS IS EXPECTED. THE MOST INTENSE RAINFALL WILL OCCUR BETWEEN NOW AND NOON SUNDAY. ISOLATED TORNADOES WILL ALSO BE POSSIBLE OVERNIGHT...AS WIND SHEAR INCREASES WITH THE APPROACH OF TROPICAL STORM IKE. LOCATIONS ALONG AND SOUTHEAST OF A LINE FROM TABLE ROCK LAKE TO ROLLA WILL EXPERIENCE A BETTER ENVIRONMENT FOR TORNADOES. FINALLY...WIND GUSTS UP TO 45 MPH ARE EXPECTED FROM MIDNIGHT TONIGHT THROUGH EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAINFALL AND FLOODING WILL BE ONGOING ACROSS THE AREA EARLY SUNDAY MORNING...AS THE REMNANT LOW FROM IKE TRACKS ACROSS SOUTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, Sep 13, 11:26 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0936 PM FLASH FLOOD WARSAW 38.24N 93.38W
09/13/2008 BENTON MO LAW ENFORCEMENT
CITY STREETS CLOSED. PASSING LANE OF HIGHWAY 65 ALSO
FLOODED.
&&
RUNNELSLocal storm report, Sep 13, 11:37 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1137 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD APPLETON CITY 38.19N 94.03W
09/13/2008 ST. CLAIR MO LAW ENFORCEMENT
PORTIONS OF HIGHWAY A AND HIGHWAY H FLOODED.
&&
RUNNELSLocal storm report, Sep 13, 11:40 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1139 PM NON-TSTM WND DMG BOLIVAR 37.61N 93.41W
09/13/2008 POLK MO EMERGENCY MNGR
POWER LINES REMOVED FROM POLES BY WIND
&&
KARDELLLocal storm report, Sep 14, 12:26 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 2 S MILO 37.73N 94.30W
09/14/2008 VERNON MO EMERGENCY MNGR
DD HIGHWAY FLOODED EAST OF HIGHWAY 71
&&
KARDELLLocal storm report, Sep 14, 12:28 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1228 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 3 ESE RICHARDS 37.90N 94.51W
09/14/2008 VERNON MO EMERGENCY MNGR
HIGHWAY H FLOODED SOUTH OF HIGHWAY O
&&
KARDELLLocal storm report, Sep 14, 12:30 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CDT SUN SEP 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD NEOSHO 36.87N 94.37W
09/14/2008 NEWTON MO EMERGENCY MNGR
BROOK STREET CLOSED DUE TO FLOODING
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:22 PM CDT | Flash Flood Warning | SGF | Cedar | 10 hr |
| Sep 13, 7:58 PM CDT | Flash Flood Warning | SGF | Camden, Hickory, Miller, Morgan | 9 hr |
| Sep 13, 8:30 PM CDT | River Flood Warning | SGF | McDonald | 38 hr |
| Sep 13, 8:30 PM CDT | River Flood Warning | SGF | Jasper | 31 hr |
| Sep 13, 8:41 PM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Sep 13, 10:36 PM CDT | Flash Flood Warning | SGF | Barry, Dade, Lawrence, Polk | 10 hr |
| Sep 14, 12:31 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Stone, Taney | 8 hr |
| Sep 14, 2:39 AM CDT | River Flood Warning | SGF | Jasper | 17 hr |
| Sep 14, 3:02 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark | 6 hr |
| Sep 14, 3:56 AM CDT | Flash Flood Warning | SGF | Howell, Pulaski, Texas | 5 hr |
| Sep 14, 4:51 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Jasper, McDonald, Newton, St. Clair and 1 more | 10 hr |
| Sep 14, 4:57 AM CDT | Flash Flood Warning | SGF | Dent, Maries, Phelps, Shannon | 4 hr |
| Sep 14, 5:02 AM CDT | Flash Flood Warning | SGF | Camden, Hickory, Miller, Morgan | 4 hr |
| Sep 14, 5:31 AM CDT | Areal Flood Warning | SGF | Barry, Dade, Lawrence | 12 hr |
| Sep 14, 7:55 AM CDT | Areal Flood Warning | SGF | Benton | 7 hr |
| Sep 14, 8:50 AM CDT | Areal Flood Warning | SGF | Camden, Christian, Dallas, Dent, Douglas, Greene and 14 more | 6 hr |
| Sep 14, 11:22 AM CDT | River Flood Warning | SGF | Laclede | 17 hr |
| Sep 14, 11:22 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Sep 14, 1:51 PM CDT | River Flood Warning | SGF | Cedar | 21 hr |
| Sep 14, 2:48 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 26 more | 24 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.